# SDR GTIA2015090401380

- Difficulty date: September 4, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 35,924 hours, 17,108 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69572
- Part serial: ELD071
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED, PRIOR HAD NR 1 ENGINE COMPRESSOR VANE ECAM.  ACCOMPLISHED TROUBLESHOOTING IAW TSM 71-00-00-810-808-A.  R & R ALL 7TH AND 10TH STAGE BLEED VALVES AND SOLENOIDS ON NR 1 ENGINE, REF LOG PAGES 71099-1, 71099-2, 71100-1, 71100-2, 99751-1, 99751-2, 99752-1, AND 99752-2.  PERFORMED 3 HIGH POWER ASSURANCE CHECKS IAW AMM 71-00-00-710-013C. OPS CHECK GOOD.
